# SDR EIA2003064

- Difficulty date: April 16, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 108,199 hours, 23,319 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON INBOARD SIDE SKIN CRACKED TO UPWARD ABOVE PLATE 473CL.  PERMANENT REPAIR INSTALLED PER ECRA 480-54-158-1 PER 8110-3 FROM BOEING.
